# SDR UPS03441115

- Difficulty date: July 17, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 141U11073
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG W/W BOX STRUCTURE LT BS 320 VERTICAL BEAM WEB FOUND APPROX .125 INCH CRACK AT LOWER STAND OFF HOLE BETWEEN 1ST AND 2ND STAND OFF HOLE (COUNT FROM TOP).  VERTICAL BEAM WEB REPLACED AS PER SRM 51-10-01 PG 8.
